TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Depression and Suicide If you or a loved one is feeling depressed or suicidal, you are not alone. Talk with other users about your feelings here.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Make Believe Offline
makes everything 20% cooler.
Jeez, get a life!
***********
 
Make Believe's Avatar
 
Name: Kayleigh
Age: 28
Gender: Female
Location: Wales, U.K.

Posts: 6,185
Blog Entries: 190
Join Date: August 31st 2009

Vitamin B12 and Citalopram. - January 23rd 2012, 03:01 PM

My sleeping schedule is eff'd up. I can't sleep before 12am and I have to sleep 10+ hours or else I'll feel like complete shit. I googled it and apparently Vitamin B12 may help. Problem is I'm on antidepressants (Citalopram, 40mg to be exact) Will they mess up my antidepressants? I know it's unlikely but I'm pretty wary with taking other pills.


"Life isn't about finding yourself. Life is about creating yourself."
  Send a message via MSN to Make Believe  
  (#2 (permalink)) Old
Prof.Engrish Offline
愛してる
Senior TeenHelper
*******
 
Prof.Engrish's Avatar
 
Age: 26
Gender: Male
Location: USA

Posts: 943
Blog Entries: 3
Join Date: April 27th 2010

Re: Vitamin B12 and Citalopram. - January 23rd 2012, 08:22 PM

I'm almost certain that vitamins and antioxidants like vitamin B won't do harm to do your anti-depressants. The only types of medications that would throw off/mess up your citalopram would be sleeping pills or anything really associated with sleep. The chemicals in sleeping pills gives a stronger depressed feeling to those on anti-depressants. You might also want to check the label, companies are required by law to list the medications that would interfere.

While your at it; I would like to suggest that perhaps eating a granola, or a peanut butter sandwich for your energy, often times these vitamins can be very expensive and honestly vitamins in general won't be the factor in determining your energy. Other factors like taking a morning shower, eating breakfast are also factors in addition.


"This is 10% Luck, 20% Skill, 15% Concentrated Power of Will, 5% Pleasure, 15% Pain; And a 100% reason to remember the name!"
Buddy/Live Help Operator/Technology and Gaming & Current Event and Debates Forum Moderator
PM/VM
  Send a message via AIM to Prof.Engrish  
Closed Thread

Bookmarks

Tags
b12, citalopram, vitamin

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.